RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2013, Volume 54, Number 1, Pages 150–156 (Mi smj2408)  

This article is cited in 7 scientific papers (total in 7 papers)

Groups of exponent 12 without elements of order 12

A. S. Mamontovab

a Sobolev Institute of Mathematics, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: We prove that groups of exponent 12 without elements of order 12 are locally finite.

Keywords: periodic group, locally finite group, spectrum.

Full text: PDF file (274 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2013, 54:1, 114–118

Bibliographic databases:

UDC: 512.54
Received: 28.10.2012

Citation: A. S. Mamontov, “Groups of exponent 12 without elements of order 12”, Sibirsk. Mat. Zh., 54:1 (2013), 150–156; Siberian Math. J., 54:1 (2013), 114–118

Citation in format AMSBIB
\Bibitem{Mam13}
\by A.~S.~Mamontov
\paper Groups of exponent~12 without elements of order~12
\jour Sibirsk. Mat. Zh.
\yr 2013
\vol 54
\issue 1
\pages 150--156
\mathnet{http://mi.mathnet.ru/smj2408}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3089334}
\transl
\jour Siberian Math. J.
\yr 2013
\vol 54
\issue 1
\pages 114--118
\crossref{https://doi.org/10.1134/S003744661301014X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000315735500013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84874574322}


Linking options:
  • http://mi.mathnet.ru/eng/smj2408
  • http://mi.mathnet.ru/eng/smj/v54/i1/p150

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Daria V. Lytkina, Victor D. Mazurov, “Groups with given element orders”, Zhurn. SFU. Ser. Matem. i fiz., 7:2 (2014), 191–203  mathnet
    2. Andrei V. Zavarnitsine, “On a finite $2,3$-generated group of period $12$”, Sib. elektron. matem. izv., 11 (2014), 548–556  mathnet
    3. D. V. Lytkina, V. D. Mazurov, A. S. Mamontov, E. Jabara, “Groups whose element orders do not exceed 6”, Algebra and Logic, 53:5 (2014), 365–376  mathnet  crossref  mathscinet  isi
    4. A. S. Mamontov, “The Baer–Suzuki theorem for groups of $2$-exponent $4$”, Algebra and Logic, 53:5 (2014), 422–424  mathnet  crossref  mathscinet  isi
    5. Jabara E. Lytkina D. Mamontov A., “Recognizing M-10 By Spectrum in the Class of All Groups”, Int. J. Algebr. Comput., 24:2 (2014), 113–119  crossref  mathscinet  zmath  isi  elib  scopus
    6. D. V. Lytkina, V. D. Mazurov, “On groups of period 12”, Siberian Math. J., 56:3 (2015), 471–475  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    7. W. Guo, A. S. Mamontov, “On groups whose element orders divide $6$ and $7$”, Siberian Math. J., 58:1 (2017), 67–71  mathnet  crossref  crossref  isi  elib  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:283
    Full text:89
    References:51
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020